# SDR AALA20121121002

- Difficulty date: November 21, 2012
- Submitted: November 25, 2012
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- Aircraft time: 100,424 hours, 19,126 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 2B EMERGENCY LIGHT INOPERATIVE.  RE-CONNECTED LOOSE CONNECTOR AT SEAT 2B.  OPS CHECK NORMAL.
